Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Symptoms after taking PEP treatment
Sep 24, 2011

This is my second time taking PEP treatment, but I am done taking the treatfor almost a month but I am still having symptoms of loose stool and it seems to be blood mixed in with it and I have experience tremendous weight lose. Is this common or should I be worried? But I would like to add that I began to work out twice a day after two weeks of finishing the treatment.

Response from Dr. Young

Hi and thanks for posting.

While your symptoms are not specific for HIV infection nor associated with PEP, bloody stools and weight loss should prompt a medical evaluation.

BY



Previous
Is it possible to have sex with HIV positive for 17 years with no protection and don't get?
Next
Best Initial HAART Regime?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement